MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD PHOENIX¿ ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL

BECTON DICKINSON & CO. (SPARKS) BD PHOENIX¿ ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Catalog Number 246001
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd phoenix¿ id broth, that 5 tubes contain impurities.This occurred with 5 tubes.No patient impact reported.The following information was provided by the initial reporter: "contains impurities.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: this complaint is not confirmed.This complaint is for contamination of phoenix id broth tubes (246001) batch number 2312587.The customer provided a photo of the affected tubes but did not return samples for the investigation.The photos show multiple tubes with batch numbers present but defect could not be confirmed from the photos.To investigate, retention samples of the complaint batch were manually and visually inspected for impurities.The inspection revealed no tubes with impurities, this complaint is not confirmed.A review of quality notifications reviewed no quality notifications generated on the complaint batch.A review of complaints revealed no other complaints on batch 2312587.Complaint trending was performed and there are no trends associated with this defect.Bd id/ast will continue to monitor for trends associated with this defect and take action as necessary.H3 other text : see h.10.

Brand Name
BD PHOENIX¿ ID BROTH
Common Device Name
CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17439918
Report Number1119779-2023-00821
Device Sequence Number16821894
Product Code JSG
UDI-Device Identifier30382902460016
UDI-Public30382902460016
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/04/2023
Device Catalogue Number246001
Device Lot Number2312587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown